# SDR 0000789854

- Difficulty date: March 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47716
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Condition: Leaking
- Location: Right
- Stage of operation: AP
- Nature of condition: F, K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MSP, WHEN SLATS WERE EXTENDED, THE AIRCRAFT ROLLED SLIGHTLY TO THE LEFT.  SLAT DISAGREEMENT LIGHT ANNUNCIATED AND STAYED ON AND THE SLAT EXTEND LIGHT DID NOT ILLUMINATE.  CREW FOLLOWED COM PROCEDURES AND AIRCRAFT CONTROL WAS MAINTAINED.  AN EMERGENCY WAS DECLARED AND THE CFR WAS CALLED OUT, HOWEVER ,THE AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE REPLACED THE RIGHT 'T' DUCT.  LEAK AND OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
